# SDR ASAA2019021428443

- Difficulty date: February 14, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,891 hours, 22,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT FS800 LT Z CHANNEL HAS CORR. GROUNDED - YES. REMOVED AND REPAIRED LT Z CHANNEL FROM STA 727I TO STA 817 IAW SRM 53 00 53 2R 5 STEP 4 PG 1 W .600 O .040 R .012 L .700 D .028.
